# SDR FDEA202205161220

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,211 hours, 1,585 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FIXED LEADING EDGE NOSE BEAM WEB IS CRACKED AT OSS 679 REPAIRED CRACK IN L/H WING FIXED L/E NOSE BEAM WEB AT OSS 679 IAW B767 SRM 57-41-13-  2R, REPAIR 3
